Alert archive / Ohio / Wind Advisories in 2007
Wind Advisory 1, NWS Wilmington, OH
NWS Wilmington, OH issued this wind advisory at Mar 2, 2007, 4:26 AM EST for 32 counties in Ohio; 8 counties in Indiana; 12 counties in Kentucky. It took effect at Mar 2, 2007, 11:00 AM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2007, 4:26 AM EST (09:26 UTC)
- In effect from
- Mar 2, 2007, 11:00 AM EST
- Expired
- Mar 2, 2007, 7:08 PM EST
- In force
- 8 hr
- Issued by
- NWS Wilmington, OH
All 52 counties
Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 09:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 9.4 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 537 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 529 m²/s²
- 0-3 km storm-relative helicity
- 617 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KILN 020926 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 426 AM EST FRI MAR 2 2007 ...STRONG WINDS EXPECTED TODAY... .DEEP LOW PRESSURE OVER SOUTHWESTERN WISCONSIN WILL TRACK SLOWLY NORTHEAST TO A POSITION OVER LOWER MICHIGAN TONIGHT. SOUTHWEST WINDS AROUND THIS LOW WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 50 MPH BY THIS AFTERNOON. THESE STRONG WINDS WILL CONTINUE INTO THE EVENING BEFORE DIMINISHING. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-022300- /O.NEW.KILN.WI.Y.0001.070302T1600Z-070303T0400Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 426 AM EST FRI MAR 2 2007 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 11 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM EST THIS EVENING. SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 50 MPH BY THIS AFTERNOON. THESE STRONG WINDS WILL CONTINUE INTO THE EVENING BEFORE DIMINISHING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$
3 follow-up statements
000 WWUS71 KILN 021700 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 1200 PM EST FRI MAR 2 2007 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-030100- /O.CON.KILN.WI.Y.0001.000000T0000Z-070303T0400Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 1200 PM EST FRI MAR 2 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. SOUTHWEST WINDS WILL CONTINUE BETWEEN 20 TO 30 MPH THROUGH THE AFTERNOON AND INTO THE EVENING. GUSTS UP TO 50 MPH WILL OCCUR DURING THIS TIME. THESE STRONG WINDS WILL GRADUALLY DIMINISH DURING THE EVENING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$
000 WWUS71 KILN 022058 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 358 PM EST FRI MAR 2 2007 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-030400- /O.CON.KILN.WI.Y.0001.000000T0000Z-070303T0400Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 358 PM EST FRI MAR 2 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... SOUTHWEST WINDS WILL CONTINUE BETWEEN 20 TO 30 MPH THROUGH THE AFTERNOON AND INTO THE EVENING. OCCASIONAL GUSTS JUST ABOVE 45 MPH WILL WILL GRADUALLY DIMINISH DURING THE EVENING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$
000 WWUS71 KILN 030008 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 708 PM EST FRI MAR 2 2007 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-030115- /O.CAN.KILN.WI.Y.0001.000000T0000Z-070303T0400Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 708 PM EST FRI MAR 2 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE WIND ADVISORY. WINDS WILL REMAIN GUSTY AT TIMES THROUGH THE EVENING...BUT WILL BE BELOW WIND ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Mar 2, 4:19 AM EST, 7 minutes earlier.
Area forecast discussion, Mar 2, 4:19 AM EST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
419 AM EST FRI MAR 2 2007
.AVIATION /06Z-06Z/...
COLD FRONT HAS MOVED THROUGH AND ONLY ISOLATED SHOWERS REMAIN. IT
APPEARS CONDITIONS WILL BE VFR FOR THE MOST PART...THOUGH MVFR
CEILINGS MAY CROP UP FROM TIME TO TIME. MAIN PROBLEM WILL BE
STRONG WINDS THAT WILL GUST OVER 30 KTS THIS AFTERNOON.
&&
.SHORT TERM /REST OF TONIGHT/...
THE LINE OF CONTIGUOUS RAIN WAS JUST EAST OF KILN THIS EVENING.
OVER THE NEXT FEW HOURS THE RAIN WILL BE EAST OF KCMH. HAVE
UPDATED FCST FOR TIMING. WINDS WILL PICK UP MARKEDLY OVER THE NEXT
FEW HOURS.
&&
.PREV DISCUSSION... /ISSUED 325 PM EST THU MAR 1 2007/
SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
SHOWERS FILLING IN ACROSS SOUTHERN PORTIONS OF FA THIS AFTERNOON
ALONG WITH A FEW EMBEDDED THUNDERSTORMS. EXPECT TO SEE PCPN CONTINUE
TO BECOME MORE WIDESPREAD AS FRONT APPROACHES FROM THE WEST THIS
EVENING. MODELS ONLY INDICTING MARGINAL INSTABILITY THOUGH...AND
THIS IS PRETTY MUCH ALL ELEVATED AND ENDING IN THE 00Z TO 03Z
TIMEFRAME. AS A RESULT...DESPITE EXCELLENT WIND FIELDS...THINK LACK
OF INSTABILITY WILL LIMIT ANY SEVERE THREAT THROUGH EARLY EVENING.
WILL STILL HANG ON TO A CHANCE OF THUNDER OUT AHEAD OF THE FRONT
THOUGH AND CONTINUE WITH FLOOD WATCH ACROSS OUR NORTH FOR THE
OVERNIGHT HOURS.
STRONG CAA DEVELOPS BEHIND FRONT LATE TONIGHT AND THIS COULD LEAD TO
A BRIEF PERIOD OF GUSTY WINDS. HOWEVER...EXPECT EVEN WINDIER
CONDITIONS ON FRIDAY AS MID LEVEL SHORT WAVE ROTATES ACROSS
AREA...ACCOMPANIED BY 50 TO 70 KNOT WINDS IN THE 5K TO 10K LAYER.
BIG QUESTION IS HOW MUCH OF THIS WILL BE ABLE TO TRANSFER DOWN TO
THE SURFACE. MOMENTUM TRANSFER TECHNIQUE OFF OF BOTH THE GFS AND
NAM-WRF SOUNDINGS IS INDICATING SURFACE GUSTS IN THE 40 TO 50 KNOT
RANGE FOR FRIDAY AFTERNOON. THIS ASSUMES MIXING UP TO ABOUT 10K FEET
THOUGH AND WITH FAIR AMOUNT OF SKIES AND MORE OF A NEUTRAL TO EVEN
WEAK WAA PATTERN...THINK THIS MAY BE OVERESTIMATING THE WIND GUSTS A
BIT. AS A RESULT...WILL HOLD OFF ON A WIND ADVISORY ATTM AND GO WITH
SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.
OTHER POSSIBLE CONCERN FOR FRIDAY WILL BE THE OUTSIDE CHANCE OF
THUNDERSTORMS AS THERE IS SOME WEAK INSTABILITY PROGGED INTO OUR
FA...PARTICULARLY ACROSS THE SOUTH. WILL ALLOW FOR A LOW CHANCE OF
SHOWERS ON FRIDAY BUT LEAVE MENTION OF THUNDER OUT OF FORECAST DUE
TO LOW PROBABILITY. HOWEVER...IF WE DO END UP WITH
THUNDER...ISOLATED SEVERE STORMS COULD BE POSSIBLE GIVEN LOW WET
BULB ZERO AND STRONG WINDS ALOFT.
UPPER LEVEL LOW IS THEN FORECAST TO ROTATE SLOWLY EAST ACROSS THE
GREAT LAKES THROUGH THE REMAINDER OF THE SHORT TERM PERIOD. WILL
HANG ON TO A LOW CHANCE OF POPS ACROSS THE NORTH WITH A BIT OF A
DIURNAL COMPONENT FOR SATURDAY. STILL SOME PRETTY GOOD WINDS ALOFT
ON SATURDAY AND WITH BETTER CAA PROGGED...WILL LIKELY SEE GUSTY
WINDS ONCE AGAIN...PARTICULARLY IN THE AFTERNOON.
LONG TERM /SUNDAY THROUGH THURSDAY/...
THROUGH MONDAY...MODELS APPEAR TO BE IN DECENT AGREEMENT. UPPER
LEVEL TROF PUSHES THROUGH OHVLY SUN AFTERNOON AND NW FLOW BEHIND IT
WILL USHER IN COOLER AND DRIER AIR FOR MOST OF THE EXTENDED PERIOD.
A WEAK SFC COLD FRONT WILL PUSH THROUGH FROM THE N ON MON AS HIGH
PRESSURE IN CANADA AND THE NW UPPER LEVEL FLOW PUSHES IN COLDER AIR.
CONSIDERING THAT THE OHVLY IS NOT PROGGED TO HAVE MUCH MOISTURE
AVAILABLE AT THIS TIME...HAVE KEPT THE FORECAST DRY BUT WOULD NOT
RULE OUT SOME VERY LIGHT SPRINKLES/FLURRIES MON/TUE. FRONT STALLS IN
KY TUE AND MOVES N ON WED AS A WARM FRONT. GUIDANCE IS COOLER THAN I
WOULD HAVE LIKED FOR THE END OF THE FORECAST PERIOD. HAVE CUT BACK
TEMPS PER SURROUNDING OFFICES INPUT FOR DAY 6/7. OTHER TEMPS REMAIN
BASICALLY UNCHANGED OTHER THAN A DEGREE OR TWO HERE AND THERE.
FRANKS
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL 5 AM EST FRIDAY FOR OHZ026-034-035-042>046-
051>056-060>062.
KY...NONE.
IN...FLOOD WATCH UNTIL 5 AM EST FRIDAY FOR INZ050-058-059.
&&Hazardous weather outlook, Mar 1, 3:56 PM EST, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 356 PM EST THU MAR 1 2007 INZ066-073>075-080-KYZ089>100-OHZ063>065-070>074-077>082-088- 022100- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN- BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON- MASON-LEWIS-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON- ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 356 PM EST THU MAR 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO... SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE THIS EVENING BEFORE TAPERING OFF AFTER MIDNIGHT. A FEW OF THE STORMS MAY BE SEVERE WITH DAMAGING WIND AND LARGE HAIL BEING THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY GUSTY WINDS TO 45 MPH ARE POSSIBLE ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-022100- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE- 356 PM EST THU MAR 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE THIS EVENING BEFORE TAPERING OFF AFTER MIDNIGHT. A FEW OF THE STORMS MAY BE SEVERE WITH DAMAGING WIND AND LARGE HAIL BEING THE PRIMARY THREAT. IN ADDITION...LOCALLY HEAVY RAIN WILL BE POSSIBLE THIS EVENING AND THIS COULD LEAD TO SOME FLOODING PROBLEMS. A FLOOD WATCH IS IN EFFECT OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY GUSTY WINDS TO 45 MPH ARE POSSIBLE ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.
Nearby
Wind Advisories in Ohio, 2007Wind Advisories in Kentucky, 2007Wind Advisories in Indiana, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.